MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 9X25MM STRL BX 1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR BIORCI 9X25MM STRL BX 1; SCREW, FIXATION, BONE
Model Number 7207563
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw broke.No patient injury reported.
 
Additional Manufacturer Narrative
Device has not been returned for evaluation.The clinical details provided were reviewed, and it was reported that an 8mm tunnel was being utilized with this screw (9mm).

Brand Name
SCR BIORCI 9X25MM STRL BX 1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7643933
Report Number1219602-2018-00834
Device Sequence Number13484170
Product Code HWC
UDI-Device Identifier03596010426253
UDI-Public(01)03596010426253(17)200720(10)50558226
Combination Product (Y/N)N
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2020
Device Model Number7207563
Device Catalogue Number7207563
Device Lot Number50558226
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date06/27/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1